My boyfriend has been on suboxone for 3 weeks, what will happen if he drinks beer? Will it be ok?
13 Aug 2011
Really depends on how much he drinks. The following link states the interaction between these two:
A beer or two would be fine, though too much can be very dangerous.
14 Aug 2011
Beer mixed with Sub shouldn't make him sick in the way another opiate would, but he still may get some kind of sick feeling.
I used to really love beer. I quit drinking before being on Sub, so I'm not really looking to get drunk. But once a year I go out on my Birthday, and I would like to catch a beer buzz. To my dismay I have found I really can't get a buzz off alcohol anymore. Instead, after 2 beers I start to feel bloated and full. If I persist in drinking a 3rd beer I often will get a sick feeling stomach.
Tell him to realize that he's mixing alcohol with an opiate, and he should think of it that way. The Bupe in Suboxone is a unique opiate, but it is an opiate. Which basically means the beer and Bupe will amplify each other.
If he does it, I'd like to know if get's a high from the beer? I know I sure don't.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have had serious problems with alcohol abuse, since I've started opiates after I had shoulder surgery years ago, I found I have no desire to ...
3 answers • 31 Jan 2010
Suboxone - Has anyone experienced excessive sweating, Im on 8 ml and sweat whenever I ecsert myself?
I do not feel normal on suboxone. I sweat alot ! and takes me a long time to cool down. I have never been a big drinker , but i have found the i get ...
5 answers • 6 Aug 2010
... be able to kick it without help from meds like suboxone. Problem is Im broke no ins. and cant figure out even where to start to get entered into ...
5 answers • 23 Oct 2010
The reason I ask is because I have been an opiate addict for 3 years. Non stop all day every day. I was taking tramadol. The withdrawals are ...
4 answers • 19 Apr 2011
... My boyfriend was in rehab for heroin addiction, and now he is taking suboxone by prescription. I just find out he is consuming something call ...
9 answers • 12 May 2011